Stokes multipliers for systems of first-order linear ordinary differential equations
Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 272-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_2_a2,
author = {V. P. Gurarii and V. I. Matsaev},
title = {Stokes multipliers for systems of first-order linear ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {272--276},
year = {1985},
volume = {280},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a2/}
}
TY - JOUR AU - V. P. Gurarii AU - V. I. Matsaev TI - Stokes multipliers for systems of first-order linear ordinary differential equations JO - Doklady Akademii Nauk PY - 1985 SP - 272 EP - 276 VL - 280 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a2/ LA - ru ID - DAN_1985_280_2_a2 ER -
V. P. Gurarii; V. I. Matsaev. Stokes multipliers for systems of first-order linear ordinary differential equations. Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a2/